Cold Relief 100 ct

$17.75

Cold & Cough Relief
Acetaminophen 325mg, Guafenesin 200mg, Phenylephrine HCl 5mg, Dextromethorphan 15mg.
Non-drowsy, fast-acting, multi-symptom formula that contains a decongestant, cough suppressant and expectorant.
100 Tablets in 50 Tamper proof Packets.

SKU: 1494 Category:

Description

Cold & Cough Relief
Acetaminophen 325mg, Guafenesin 200mg, Phenylephrine HCl 5mg, Dextromethorphan 15mg.
Non-drowsy, fast-acting, multi-symptom formula that contains a decongestant, cough suppressant and expectorant.
100 Tablets in 50 Tamper proof Packets.

Additional information

Weight 0.226796 lbs

Reviews

There are no reviews yet.

Be the first to review “Cold Relief 100 ct”

Your email address will not be published. Required fields are marked *

97 − 92 =